Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Our Staff



Steve Flynn
President & CEO
info@ngdf.org

Kimberly Dorris
Executive Director
kimberly@ngdf.org

Ellen Brightly
Patient Advocate and Administrative Assistant
ellenb@ngdf.org

Graves' Disease and Thryoid Foundation
PO box 2793
Rancho Santa Fe, CA  92067

Telephone: (877) 643-3123
Toll Free National: 1-877-643-3123
Fax: 877-643-3123 (same as phone number)

Recent News

Recent Forum Posts

  • Graves' Disease Outreach Event at UCLA Stein Eye Center June 14th

    April 17, 2014, 3:17 p.m.

    Hi all - The University of California Los Angeles Jules Stein Eye Center is hosting a Graves' Disease...

  • Hypo after RAI

    April 17, 2014, 3:11 p.m.

    Hello - Hopefully others will chime in here, but if you start experiencing other symptoms of hypo before your...

  • YAY! It is working!

    April 17, 2014, 8:48 a.m.

    Good for you, Amy! I'm so glad to hear that you are feeling better.

  • Hypo after RAI

    April 17, 2014, 8:47 a.m.

    Hi all, It has been about three weeks since my RAI procedure and I'm only now feeling really moody and...

  • What is your life like after RAI ?

    April 17, 2014, 8:45 a.m.

    Hi Lilly, I had my RAI procedure about three weeks ago. Taking the RAI pill itself and going through...

  • YAY! It is working!

    April 16, 2014, 8:46 p.m.

    Thank you! I will make sure.

  • YAY! It is working!

    April 16, 2014, 1:36 p.m.

    Wow, great news - definitely keep us posted! And when you go in for that first set of labs, make sure that...

  • Meds interfering with Levothyroxine

    April 16, 2014, 1:34 p.m.

    Thanks for clarifying - hoping that you can get *off* this rollercoaster soon!

  • YAY! It is working!

    April 16, 2014, 12:54 p.m.

    Hi all! I had my RAI almost 3 weeks ago. I haven't gone in for my bloodwork yet, but I feel much better. The...

  • Meds interfering with Levothyroxine

    April 15, 2014, 5:41 p.m.

    Kimberly SueAndHerZoo Since that check up I lowered my dose a slight bit more and was very eager to hear...

  • Post RAI levels and exercise questions

    April 15, 2014, 4:13 p.m.

    Hello and welcome! The primary concern with exercise is to avoid strenuous activity while hyperthyroid....

  • Meds interfering with Levothyroxine

    April 15, 2014, 4:04 p.m.

    SueAndHerZoo Since that check up I lowered my dose a slight bit more and was very eager to hear about my...

  • Communication with MD

    April 15, 2014, 3:57 p.m.

    Hello - This should be a credible resource regarding surgery and hyper/hypothyroidism. Dr. Cooper is on the...

  • New to the group. lab questions?

    April 15, 2014, 3:44 p.m.

    Hi Amber - As Ellen mentioned, we aren't allowed to interpret labs, but make sure that your doc is familiar...

  • Pondering TT

    April 15, 2014, 3:39 p.m.

    scanders What happens to the antibodies with TT? Are they just gone? There is a lot that isn't completely...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2014 Graves' Disease & Thyroid Foundation